Xiao Liming. Existence and Uniqueness of Solutions to the Dynamic Equations for Koiter Shells[J]. Applied Mathematics and Mechanics, 1999, 20(7): 749-755.
Citation: Xiao Liming. Existence and Uniqueness of Solutions to the Dynamic Equations for Koiter Shells[J]. Applied Mathematics and Mechanics, 1999, 20(7): 749-755.

Existence and Uniqueness of Solutions to the Dynamic Equations for Koiter Shells

  • Received Date: 1997-12-30
  • Rev Recd Date: 1999-03-15
  • Publish Date: 1999-07-15
  • In this paper the dynamic equations for Koiter shells by Galerkin method have been studied,and the existence and uniqueness to the solutions are got.
  • loading
  • [1]
    张盼, 许英杰, 汪海滨, 顾靖伟. 基于粘弹性本构模型的双搭接胶接接头应力分析[J]. 应用数学和力学, 2015,36(2): 159-166.(ZHANG Pan, XU Ying-jie, WANG Hai-bin, GU Jing-wei. Stress analysis of lap bonding joint using viscoelastic constitutive model[J]. Applied Mathematics and Mechanics,2015,36(2):159-166.(in Chinese))
    [2]
    Bernadou M, Ciarlet P G, Miara B. Existence theorems for two-dimensional linear shell theories[J].J Elasticity,1994,34:111~138.
    [3]
    Ciarlet P G. Mathematical Elasticity,VolⅡ:Plates and Shells[M]. Amsterdam: North-Holland, 1996.
    [4]
    Lions J L, Magenes E, et al. 非齐次边值问题及其应用(第一卷)[M].陈怒行等译.北京:高等教育出版社,1987.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1794) PDF downloads(675) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return